# SDR SWAA2022021673110

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,536 hours, 31,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK / [01] R&R EMERGENCY BATTERY PACK AT LOCATION M01675 PER M/M 33-51-06
